# SDR 2002UALA00949

- Difficulty date: May 31, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 37,457 hours, 13,716 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STATION 1480 FRAME UPPER CHORD HAS CORROSION.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
